MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PRESERVE STEM 6MM

EXACTECH, INC. EQUINOXE; PRESERVE STEM 6MM
Model Number 300-30-06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, during stem impaction in a l total shoulder procedure on a (b)(6) female patient, there was a calcar fracture to the l shoulder.It was repaired with a cerclage and the procedure was completed.The patient has a history of osteoarthritis.There is no device to be returned.The case report form indicates this event is possibly related to devices and/or possibly related to procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 310-01-41 - equinoxe, humeral head short, 41mm (alpha), 300-10-45 - equinoxe replicator plate 4.5mm o/s, and 314-13-02 - equinoxe cage glenoid small, alpha.
 
Additional Manufacturer Narrative
Section h10: (h3) the calcar fracture was reported to have occurred during the implant implementation.It likely occurred while preparing the shoulder for and may have been related to the feed rate/pressure of the calcar planer, reamer rotational speed, or the patient¿s bone quality/geometry.

Brand Name
EQUINOXE
Common Device Name
PRESERVE STEM 6MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14082980
Report Number1038671-2022-00414
Device Sequence Number11296524
Product Code KWT
UDI-Device Identifier10885862515742
UDI-Public10885862515742
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-30-06
Device Catalogue Number300-30-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite